# SDR U5QA201603110075

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 198
- Aircraft time: 8,157 hours, 5,803 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK AFTER TAKEOFF, RT RED UNSAFE LG LIGHT REMAINS ON AFTER GEAR RETRACTION.  UNABLE TO DUPLICATE DISCREPANCY.  JACKED ACFT & APPLIED HYD POWER.  CYCLED GEAR 10 TIMES WITH NO DISCREPANCIES NOTED.  LOWERED INBD GEAR DOORS, CLEANED & LUBED DOOR MICRO SWITCHES.  FLEXED MICRO SWITCH HARNESS WITH NO DISCREPANCIES NOTED.  CYCLED GEAR 5 TIMES IAW AMM 32-30-00.  OPERATIONS CHECKED NORMAL.
